IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Electromagnetic Compatibility (EMCJ) [schedule] [select]
Chair Hideaki Sone (Tohoku Univ.)
Vice Chair Osami Wada (Kyoto Univ.)
Secretary Takehiro Morioka (AIST), Hideki Osaka (Hitachi Automotive Systems)
Assistant Yoshiki Kayano (Univ. of Electro-Comm.), Yusaku Katsube (Hitachi), Chie Sasaki (Panasonic)

Technical Meeting on Electromagnetic Compatibility (IEE-EMC) [schedule] [select]
Chair Ken Kawamata (Tohoku-gakuin Univ.)
Secretary Tomoo Ushio (Osaka Univ.), Hidenori Sekiguchi (NMRI)
Assistant Yu-ichi Hayashi (Tohoku-gakuin Univ.)

Conference Date Fri, Dec 16, 2016 10:25 - 16:15
Topics Power electronics, Biomedical EMC, EMC 
Conference Place Nagoya Institute of Technology 
Address Gokiso-cho, Showa-ku, Nagoya, Aichi, 466-8555 Japan
Transportation Guide http://www.nitech.ac.jp/eng/access/index.html
Contact
Person
Prof. Jianqing Wang
+81-52-735-5457
Sponsors This conference is technical co-sponsored by IEEE EMC Society Sendai Chapter and IEEE EMC Society Japan Joint Chapter.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (No. 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Fri, Dec 16 AM  Regular session 1
10:25 - 11:45
  10:25-10:30 Opening Address ( 5 min. )
(1)
EMCJ
10:30-10:55 Estimation of Blood's Hydrated Rate based on Complex Permittivity Measurement EMCJ2016-99 Shinnosuke Seo, Daisuke Anzai, Jianqing Wang (NIT)
(2)
EMCJ
10:55-11:20 Evaluation of the Induced Electric Field in Human Body by Exposure to Leaked Magnetic Field from Wireless Power Transfer System for EV and PHV EMCJ2016-100 Yusuke Hakuta, Toshiaki Watanabe, Shin-ichiro Matsuzawa (TOYOTA Central R&D Labs., Inc.)
(3)
EMCJ
11:20-11:45 Non-contact Measurement of the Dielectric Properties of Biological Tissues at 100 - 1000 kHz
-- Simulation Using an Equivalent Circuit --
EMCJ2016-101
Shiro Kawai, Kenji Shiba (TUS)
  11:45-13:00 Lunch Break ( 75 min. )
Fri, Dec 16 PM  Regular session 2
13:00 - 14:15
(4)
EMCJ
13:00-13:25 A Preliminary Analysis of Healing Effect of KANSEI Robot Characterized by the Tendency of Treatment from User EMCJ2016-102 Hiroki Ogasawara, Emi Yuda, Yutaka Yoshida, Shohei Kato (NIT)
(5)
EMCJ
13:25-13:50 Study of Common Mode Noise Cancellation Circuit with Photo-Resistor for Wearable ECG EMCJ2016-103 Mutsumi Noro, Daisuke Anzai, Jianqing Wang (NIT)
(6)
EMCJ
13:50-14:15 Adverse effects of saturation of receiver circuit on periodic impulse noise spectrum EMCJ2016-104 Takashi Sato, Daichi Sugiura, Takanori Uno, Ichiro Akahori (DENSO EMCES)
  14:15-14:30 ( 15 min. )
Fri, Dec 16 PM  Regular session 3
14:30 - 16:15
(7)
EMCJ
14:30-14:55 Theoretical study of EUT setup in the LAS measurement EMCJ2016-105 Takashi Shinozuka, Katsumi Fujii (NICT), Akira Sugiura, Osami Wada (Kyoto Univ.)
(8)
EMCJ
14:55-15:20 An ideal step response estimation method using the input of slow rising waveform and application to lossy transmission line parameter deriving EMCJ2016-106 Yuto Matsushita, Toshikazu Sekine, Yasuhiro Takahashi (Gifu Univ.)
(9)
EMCJ
15:20-15:45 EMC Reduction Method with Combining Vectors for a Wireless Energy Transmission System EMCJ2016-107 Takeharu Kohri (SIST)
(10) 15:45-16:10  
  16:10-16:15 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
EMCJ Technical Committee on Electromagnetic Compatibility (EMCJ)   [Latest Schedule]
Contact Address Yoshiki Kayano (The University of Electro-Communications)
emcj 
IEE-EMC Technical Meeting on Electromagnetic Compatibility (IEE-EMC)   [Latest Schedule]
Contact Address Yu-ichi Hayashi (Tohoku-gakuin Univ.)
-i-in 


Last modified: 2016-12-03 13:40:53


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to EMCJ Schedule Page]   /   [Return to IEE-EMC Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan